MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The AIDS reader · 2008

Status epilepticus resulting from severe efavirenz toxicity in an HIV-infected patient.

Nijhawan Ank E, Zachary Kimon C, Kwara Awewura, Venna Nagagopal

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case of an HIV-infected patient with cirrhosis in whom severe neuropsychiatric signs and symptoms developed in the setting of a significantly elevated plasma efavirenz level. Although mild neuropsychiatric symptoms are a well-known adverse effect of this medication, to our knowledge, this is the first report of status epilepticus with routine efavirenz dosing. This case raises several significant questions regarding the adverse effects and dosing of this medication, including which patient characteristics predispose to efavirenz toxicity, the relevance of the CYP2B6 mutation, and indications for therapeutic drug monitoring.

Для цитирования: Nijhawan Ank E, Zachary Kimon C, Kwara Awewura, Venna Nagagopal. Status epilepticus resulting from severe efavirenz toxicity in an HIV-infected patient.. The AIDS reader. 2008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.